# SDR ASAA2014102009443

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 27,294 hours, 8,255 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FAULT LONG TERM, FAULT NR 1 ENGINE.  FAULT CODE 73-31071.  FUEL FILTER DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, FAULT NO LONGER ACTIVE, NR 1 AND NR 2 ENGINES HAVE NO FAULTS.
